Turn on thread page Beta

Bleeding whilst on the pill watch

    • #1
    • Thread Starter
    #1

    I've been on the pill for most of the last two years - I take microgynon 30. Generally, I'm pretty regular with the pill (very similar time, every day) - I've had a few occasions where I've missed one or two, though I've never had any problems as a result of this (and used a condom just in case)...

    Anyway, I noticed today that I'm bleeding - I'm part way through a pack, however I've managed to miss two this week (:rolleyes:); one Tuesday and one yesterday. I took the pill this morning, and when I went to the loo I noticed that I was bleeding.

    It's nothing too heavy - it's very like when I'm just about to start a period/come off of one... I'm just very concerned, because I've NEVER had any break through bleeding before, even if I've missed a couple of pills close together. The bleeding is heavy enough to notice, but it's not like a proper period.

    Can anyone give any advice - anyone had any experience of this before? I won't be able to see a doctor until Thursday at the earliest (because of the stupid booking system they have), and I'm worried it's going to get heavier; it's certainly heavier now than it was this morning...

    Anyone?
    Offline

    13
    ReputationRep:
    Each pill reacts different to different people. But from my experience (4 pills over 6 years), this is completely normal. I've missed pills before and had breakthrough bleeding. Or if i've run a few packs together and not missed pills, i sometimes get breakthrough. I don't think it is anything to worry about.
    Offline

    1
    ReputationRep:
    This is very normal, even if you've never had it before. Especially as you missed two, it could just be a blip. If it continues for the next month or so, pop to your GP, but it's insanely normal.
    Offline

    1
    ReputationRep:
    Spotting is such a common side effect of the pill I really wouldn't worry. Generally it's caused by running two or more packs together without a break, or by not being consistent enough with the time of day that you take the pill / missing pills. Unless it continues for a long time, say a couple of months, or it's really bothering you, there's no need to visit the doctor.
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: July 27, 2009
The home of Results and Clearing

2,978

people online now

1,567,000

students helped last year
Poll
Do you want your parents to be with you when you collect your A-level results?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.